Title: Organophosphate Poison Induced Delayed Polyneuropathy (Opidn) After Inhalational Poisoning- A Rare Sequel.

Author(s): Abhijeet Agarwal 1, Jahnabi Bhagawati 1, Sourya Acharya 2,Samarth Shukla 3

 DOI : https://dx.doi.org/10.18535/ijmsci/v4i11.01


1Resident, Dept. of Medicine

2Professor, Dept. of Medicine

3Professor, Dept. of Pathology

J.N. Medical College,DMIMS (DU) Sawangi (Meghe), Wardha ,Maharashtra

Address for Correspondence: Dr. Sourya Acharya

Professor, Dept. of Medicine, J.N. Medical College, DMIMS (DU) Sawangi (Meghe), Wardha-442001 Maharashtra


 

Abstract

Organophosphate (OP) induced delayed peripheral neuropathy (OPIDN) is a rare clinical neurological sequel of OP poisoning. It usually occurs in association with the ingestion of large amount of OP substatnce ingestion. The basic pathophysiology is continued cholinergic receptor stimulation related motor axonal neuropathy. We present a case of a 45 year old farmaer who developed OPIDN after accidental inhalational OP poisoning.

 

                               

 Home | Current Issue |Archive                                      Home | Current issue | Archive

Go to top